# SDR ZZDA2007257

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0428
- Condition: Blown
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TIRE BLEW AT VR WITH ENG VIBE HIGH.  REMOVED AND REPLACED NR 3 MLG TIRE.
